Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have oily skin, have black patch on corner of the face. No relief with creams. Suggestions?

hi sir, my name is tarun and im 19years old and i have a oilly skin, i used metasone plus for a week which resulted me a whiteness but a black flammary patch produced at the right side corner of my face. so i stopped using metasone plus. for removing that black flamary path i used terbiforce plus which removed the black patch but after two days again a black patch has produced at the right corner of face . so please suggest me a solution thank u
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Hello Tarun,

Thanks for sharing your concern in this forum,

Metasone plus is a steroid containing should not be applied for a long can make the skin more sensitive acne,rash,thining of skin can occur...

First of all you have to consult with Dermatologist to know whether its pigmentation or tan....

Don't apply any cream without medical guidance...

Use sunscreen cream at least 3 times/day...

Hope this will help...

Take care...
Answered: Wed, 7 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor